# SDR N8TA00012701

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143068
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF (80 KNOTS), LEFT PAC ICAS MESSAGE CAME ON FOLLOWED BY LT ENGINE BLEED MESSAGE.  TAKEOFF ABORTED.  CHANGED PSROV.  OPS CHECKED NORMAL.  (X)
